Buspirone - can you just stop taking it or do you need to slowly stop?

Question is Closed Report Mark as Favorite

Responses (1)

13 Dec 2009

Scott 2924,
DO NOT discontinue your Buspar (Buspirone) abruptly-you will have withdrawls! If you plan to stop taking it, inform your doctor and have him/her help you taper off of it safely. Hope this helps.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Did any users of Buspirone feel high or euphoric or have reckless behavior while taking it?

I had been taking Buspirone 10-20 mg a day for several months. lost a lot of weight, only slept 2-3 hours at nite, was never tired, and always felt ...

2 answers 21 Sep 2011

Has anyone slowly stop taking Paxil? And what were your side effects?

I have been taking Paxil for over a year now and have slowly dropped down to the lowest dose to get off it. Now that I have stopped the withdrawals ...

1 answer 31 Jul 2013

To stop Namenda do you need to stop all at once or slowly?

been on for 2 years have most of side effects wasn't to stop how to stop slowly or all at once taking 10 mg. twice day was put on because told ...

1 answer 2 Aug 2013

I have taken 1.5mg alprazolam a day about 3 months my psych Dr. Just put me on Buspirone?

and am to stop the alprazolam. And take just the buspirone alone. I am allowed up to 60 mg a day of The Bupirone, gradually. I may not need that ...

2 answers 27 Dec 2013

Hey I started to take buspirone?

It's been 4 days and 2-3 hour after taking it I feel numb and more anxiety and I had problem to sleep didn't sleep whole night idk if ...

3 answers 19 Jan 2014